MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K4, 18",FLA,ELR, 300 LB

Medline Industries, LP MEDLINE; WC,K4, 18",FLA,ELR, 300 LB
Catalog Number MDS806550FLA
Medical Device Problem Codes Activation Failure (3270); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the left armrest will not lock into place when they lower it on the wheelchair.".
 
Additional Manufacturer Narrative
The customer reported an issue with the left armrest and stated that the left armrest would not lock into place when lowered; no injuries reported.Video evidence provided by the customer was reviewed, and both the left and right swing-back armrests were being compared as the customer demonstrated lifting the left armrest assembly upward and attempting to place it back into the armlock assembly.The investigation results were confirmed: unlike the right armrest, which locked into place as expected, the left armrest did not lock.The left arm lock assembly appears to be incorrectly assembled onto the frame, which is causing the left armrest to fail to lock into place; based on the evidence presented in the video and the incident report, the root cause remains unknown at this time, and the division will continue to monitor for similar occurrences through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K4, 18",FLA,ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50884660
Report Number1417592-2026-50055
Device Sequence Number13450595
Product Code IOR
UDI-Device Identifier00080196739588
UDI-Public00080196739588
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806550FLA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown